# SDR YENA201907030392

- Difficulty date: July 3, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 73,707 hours, 27,301 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON MAIN CABIN FLOORBEAM Y1292 FRAM 67 + 16" STR 23L; REF NR 440578-26157. REMOVED CORROSION ON FLOORBEAM Y1292 AT FR 16 +16 STR 23L. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14-283-002 & RECEIVED NEW FLOOR BEAM Y1292 & INSTALLED IAW SRM 51-42-11 PG 1 REMOVED DOT W514.
